On nonlinear tensor functions in the theory of relativity. (English. Russian original) Zbl 0158.46505

PMM, J. Appl. Math. Mech. 31, 203-206 (1967); translation from Prikl. Mat. Mekh. 31, 187-189 (1967).

Full Text: DOI


[1] Lokhin, V.V.; Sedov, L.I., Nelineinye tenzornye funktsii ot neskol’kikh tenzornykh argumentov, Pmm, Vol. 27, No. 3, (1963)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.